Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Having frequent styes in the eye and knots on the face. What is wrong?

I had what I thought was a sty on the top of my left eye it stayed for two days.Then I got another one on the bottom of my right eye now I m getting one on the bottom of my left eye. And I notices a knot on my right temple that went away after two days ,now I have a knot on my face in front of my ear on the let side.Can u tell me what might be wrong.
Sat, 5 Oct 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Dermatologist 's  Response
Hi,

Styes on eye lids are due to viral infection.

Hot foamentation would be helpful.

Broad spectrum antibiotics like Doxicycline may be taken for few weeks.

If there is pain, take anti inflammatory drugs like brufen combined with paracetamol.

Take immunobusters.

The knot on cheek would be acne conglobeta.

Apply adapalene gel.

Isotretinoin 10 mg would clear the lesion.

Still, you consult dermatologist.

Thanks.

Dr. Ilyas Patel MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I sometimes bleed out of my eye socket at night while sleeping. I wake up rub my eye to try to see and it feels wet, then I look in the mirror and...

Recent questions on  Retinoid

doctor1 MD

My son is taking celexa for depression and anxiety and also ritalin for adhd. He may start accutane for severe acne. Are there negative drug...

doctor1 MD

so i ve been taking accutane for about 5 months now. first month i started with a 20mg a day then the second month i took 40 mg a day then i ve...

doctor1 MD

Hi i was prescribed by isotret n omnacortil should i take it with it?? I kinda missed the instructions my derm gave me.. So was thinking to tKe it...

doctor1 MD

hi iam 41 yr old female with what I belive hormonole acne but im scared of side affects Accutane and drugs have. I forgote to mention I had...

doctor1 MD

I am using Retin-A for keratosis of the skin. Is there a cream that I can use during the day to soothe the angry red spots that have appeared on my...

doctor1 MD

I am thinking about buying a portable Carboxytherapy machine. . I have old and red stretch marks . I can perform the session with the help of...

doctor1 MD

There has been pimples in the past and spots remained on the face,can it be corrected by cream from Amway.My skin is oily.Age is 32